# SDR AALA201507019005

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 22,874 hours, 8,879 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: D5227936001082
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE EMER EXIT DOOR CAME OFF.  REPLACED ARM HANDLE & ATTACH BOLT & SCREW, CHECKED OK IAW IPC 52-22-22-07 L3 DOOR.
